Vol. 52, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Rings whose proper homomorphic images are right subdirectly irreducible

M. G. Deshpande and V. K. Deshpande

Vol. 52 (1974), No. 1, 45–51

The structure of the lattice of ideals in a ring whose every proper homomorphic image is right subdirectly irreducible has been determined in all cases except when the ring is primitive and contains a nonzero primitive ideal. In the commutative case, the rings described in the title have been shown to be noetherian and their proper homomorphic images to be selfinjective.

Mathematical Subject Classification
Primary: 16A66
Received: 29 January 1973
Published: 1 May 1974
M. G. Deshpande
V. K. Deshpande